Functional separation of inductive limits and representation of presheaves by sections. Part IV: Representation of presheaves by sections
Czechoslovak Mathematical Journal (1980)
- Volume: 30, Issue: 4, page 511-538
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- N. Bourbaki, Elements de Mathematique, Livre III, Topologie Generale, Paris, Herman, 1951. (1951)
- G. E. Bredon, Sheaf Theory, McGraw Hill, New York, 1967. (1967) Zbl0158.20505MR0221500
- E. Čech, Topological Spaces, Prague, 1966. (1966) MR0211373
- J. Dauns K. H. Hofmann, Representation of Rings by Sections, Mem. Amer. Math. Soc., 83, (1968). (1968) MR0247487
- Z. Frolík, Structure Projective and Structure Inductive Presheaves, Celebrazioni arrchimedee del secolo XX, Simposio di topologia, 1964. (1964)
- J. Dugundji, Topology, Allyn and Bacon, Boston, 1966. (1966) Zbl0144.21501MR0193606
- A. N. Gelfand D. A. Rajkov G. E. Silov, Commutative Normed Rings, Moscow, 1960 (Russian). (1960)
- E. Hille S. Phillipps, Functional Analysis and Semi-Groups, Providence, 1957. (1957)
- J. L. Kelley, General Topology, Van Nostrand, New York, 1955. (1955) Zbl0066.16604MR0070144
- G. Koethe, Topological Vector Spaces, I, New York Inc, Springer Vlg., 1969. (1969) Zbl0179.17001
- J. Pechanec-Drahoš, Representation of Presheaves of Semiuniformisable Spaces, and Representation of a Presheaf by the Presheaf of all Continuous Sections in its Covering Space, Czech. Math. Journal, 21 (96), (1971). (1971) MR0487958
- J. Pechanec-Drahoš, Functional Separation of Inductive Limits and Representation of Presheaves by Sections, Part One, Separation Theorems for Inductive Limits of Closured Presheaves, Czech. Math. Journal.
- J. Pechanec-Drahoš, Functional Separation of Inductive Limits and Representation of Presheaves by Sections, Part Two, Embedding of Presheaves into Presheaves of Compact Spaces, Czech. Math. Journal 29 (104), (1949). (1949)
- J. Pechanec-Drahoš, Functional Separation of Inductive Limits And Representation of Presheaves by Sections, Part Three, Some Special Cases of Separation of Inductive Limits of Presheaves, Czech. Math. Journal 30 (105), (1980). (1980)